MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SOLUTION

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SOLUTION
Model Number ATELLICA CH 930
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens to report that a discordant, falsely depressed potassium test result was obtained from an atellica ch 930 instrument.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the instrument.The cse put the instrument into the diagnostics mode and inspected the integrated multi-sensor technology (imt) module assembly to verify all the connections to the module were tight.The cse primed the imt module to verify proper fluid flow and found there were no restrictions.The cse ran the check 1 on the imt and quality control materials with acceptable results.The cause of the discordant, falsely depressed potassium test result is unknown.The instrument is performing within specifications.No further investigation of this instrument is needed.
 
Event or Problem Description
A discordant, falsely depressed potassium test result was obtained from an atellica ch 930 instrument.The initial result was flagged with a delta check error and not reported to the physician(s).The same sample was repeated and reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed potassium test result.

Brand Name
ATELLICA SOLUTION
Common Device Name
ATELLICA SOLUTION
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown, ny
MDR Report Key9993577
Report Number2432235-2020-00277
Device Sequence Number14573674
Product Code JJE
UDI-Device Identifier00630414596518
UDI-Public00630414596518
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1